Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On the solvability of vector fields with real linear coefficients

Author: François Treves
Journal: Proc. Amer. Math. Soc. 137 (2009), 4209-4218
MSC (2000): Primary 35A07; Secondary 35F20
Published electronically: July 31, 2009
MathSciNet review: 2538582
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The following result is proved: for a vector field with real linear coefficients to be locally solvable in $ \mathbb{R}^{n}$ it is necessary and sufficient that not all its orbits have a compact closure in the complement of the critical set of the vector field.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 35A07, 35F20

Retrieve articles in all journals with MSC (2000): 35A07, 35F20

Additional Information

François Treves
Affiliation: Department of Mathematics, Rutgers University, New Brunswick, New Jersey 08903-2101

PII: S 0002-9939(09)10033-3
Keywords: Vector fields, local solvability, foliations
Received by editor(s): April 14, 2009
Received by editor(s) in revised form: April 29, 2009
Published electronically: July 31, 2009
Communicated by: Bryna Kra
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia